What is Sinutab Used For?
Sinutab is a non-drowsy formula which relieves the symptoms of colds, flu and allergies such as pains, aches, fever, and nasal and sinus congestion. Sinutab can be purchased from Drugstore Nigeria, an online pharmacy store in Lagos.
What is Sinutab Composition?
Sinutab contains Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg as active ingredients.
Other Ingredients include; Pregelatinised Maize Starch, Crospovidone, Povidone K30, Stearic Acid, Microcrystalline Cellulose, Sodium Starch, Glycollate, and Magnesium Stearate.
What is the Cause of Nasal Congestion?
• However Cold & Flu
• Nasal polyps
• Chemical exposures
• Environmental irritants
• Sinus infection
Adults and Children aged 16 years and above: Take 2 tablets every 4-6 hours, up to 4 times a day.
Children aged 12 years to 15 years: Take 1 tablet every 4-6 hours, up to 4 times a day.
How to Use Sinutab
• Leave at least 4 hours between each Sinutab
• Do not take more than 4 doses of Sinutab in 24 hours.
• Do not give Sinutab to children under 12 years old.
• Take Sinutab with enough water
• Sinutab is for oral use only
Is Sinutab Suitable For Use While Pregnant or Breastfeeding?
Consult your, physician, if you are pregnant or breastfeeding before taking Sinutab
Where Can I Buy Sinutab?
You can buy Sinutab at Drugstore.ng, Nigeria’s largest online pharmacy store.